Subvarieties of varieties generated by graph algebras

Kiss, Emil W. and Pöschel, Reinhard and Prőhle, Péter: Subvarieties of varieties generated by graph algebras. Acta scientiarum mathematicarum, (54) 1-2. pp. 57-75. (1990)

[img] Cikk, tanulmány, mű

Download (1MB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1990
Volume: 54
Number: 1-2
Page Range: pp. 57-75
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Matematika
Additional Information: Bibliogr.: p. 74-75.
Official URL:
Date Deposited: 2016. Oct. 15. 14:11
Last Modified: 2019. Sep. 20. 14:35

Actions (login required)

View Item View Item